# SDR V0XR20120422J0022

- Difficulty date: April 19, 2012
- Submitted: April 22, 2012
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 23,852 hours, 16,871 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: SH670318255
- Condition: Corroded
- Location: Pax Door
- Part time: 23,852 hours, 16,871 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LOWER THRESHOLD KICK ANGLE CORRODED BEYOND SERVICEABLE LIMITS.   REMOVED AND CLEANED CORROSION FROM KICK ANGLE,.004" MATERIAL REMOVED, PART WITHIN LIMITS, TREATED, PRIMED,AND PAINTED WITH TOPCOAT LAW SRM 53-21-23, 51-21-06,51-25-06, 51-25-16, 51-42-06, AMM 51-21-01, 51-23-00.  (REF W/O 80069, W/C 1070)
